# SDR SWAA2022031022408

- Difficulty date: June 18, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30633
- Aircraft time: 47,628 hours, 31,931 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FIXED TRAILING EDGE UPPER ADJUSTABLE PANEL SEAL SUPPORT BRACKET IS CRACKED AT THE FASTENER / REMOVED AND REPLACED RIGHT WING INBOARD FIXED TRAILING EDGE UPPER ADJUSTABLE PANEL SEAL SUPPORT BRACKET PER MM 20-50-11
